Alert archive / Ohio / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 189, NWS Pittsburgh, PA

July 29, 2021Carroll County, Columbiana County, Jefferson County, Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 29, 2021, 4:30 PM EDT for Carroll County, Columbiana County, Jefferson County, Ohio. It was in force for 45 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2021, 4:30 PM EDT (20:30 UTC)
Expired
Jul 29, 2021, 5:15 PM EDT
In force
45 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Carroll County, OH, Columbiana County, OH, Jefferson County, OH

The radar

The Pittsburgh radar (KPBZ), 61 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 5:02 PM EDTTORNADO2 E Eckley, OHNWS STORM SURVEY TEAM DETECTED EFO TORNADO DAMAGE ALONG CHANNEL RD NE WHERE STRUCTURAL DAMAGE TO FARM OUTBUILDINGS AND RESIDENTIAL PROPERTY OCCURED. TIME ESTIMATE BASED ON RADAR.
Jul 29, 5:04 PM EDTTSTM WND DMG2 E Eckley, OH20X30FT SHED DESTROYED AND CHIMNEY BLOWN OFF HOUSE NEAR 3100 CHANNEL ROAD.
Jul 29, 5:05 PM EDTTSTM WND DMG2 Wsw Mechanicstown, OHREPORT OF TREES DOWN AND A NEIGHBOR'S MACHINERY SHED DESTROYED IN WASHINGTOWN TOWNSHIP.
Jul 29, 5:06 PM EDTTSTM WND DMG2 Wsw Mechanicstown, OHTREES AND UTILITY POLES DOWN ALONG STATE ROUTE 39
Jul 29, 5:09 PM EDTTORNADO1 S Scroggsfield, OHNWS STORM SURVEY TEAM DETECTED EF0 TORNADO DAMAGE ALONG PARMA RD SE, WHERE 1-3 INCH DIAMETER HARDWOOD TREE BRANCHES WERE BROKEN.
Jul 29, 5:15 PM EDTTORNADO2 Nw Bergholz, OHNWS STORM SURVEY TEAM DETECTED EF0 TORNADO DAMAGE ALONG TR 263 WHERE HARDWOOD TREES WERE UPROOTED. TIME BASED ON RADAR.
Jul 29, 5:20 PM EDTTORNADOBergholz, OHNWS SURVEY TEAM IDENTIFIED EF1 TORNADO DAMAGE ALONG TR 276 WHERE MULTIPLE HARDWOOD TREES WERE LEVELED NORTH OF BERKHOLZ CEMETERY AND WEST OF THE TOWN OF BERKHOLZ.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 29, 3:13 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2021-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2021-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
136 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1222 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

110 
WUUS51 KPBZ 292030
SVRPBZ
OHC019-029-081-292115-
/O.NEW.KPBZ.SV.W.0189.210729T2030Z-210729T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
430 PM EDT Thu Jul 29 2021

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Northwestern Jefferson County in east central Ohio...
  Central Columbiana County in east central Ohio...
  Northeastern Carroll County in east central Ohio...

* Until 515 PM EDT.

* At 430 PM EDT, a severe thunderstorm was located near Minerva, or
  14 miles southwest of Salem, moving southeast at 30 mph.

  HAZARD...Wind gusts to 60 mph.

  SOURCE...Radar.

  IMPACT...Expect damage to trees and power lines, resulting in some 
           power outages.

* Locations impacted include...
  Minerva...                        Lisbon...
  Augusta...                        Salineville...
  Bergholz...                       Hanoverton...
  Irondale...                       Summitville...
  Mechanicstown...                  North Georgetown...
  Homeworth...                      Guilford Lake State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4076 8065 4058 8071 4049 8094 4073 8118
      4073 8109 4089 8109
TIME...MOT...LOC 2030Z 309DEG 25KT 4080 8109 

HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
104 
WWUS51 KPBZ 292039
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
439 PM EDT Thu Jul 29 2021

OHC019-029-081-292115-
/O.CON.KPBZ.SV.W.0189.000000T0000Z-210729T2115Z/
Jefferson OH-Columbiana OH-Carroll OH-
439 PM EDT Thu Jul 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHWESTERN JEFFERSON...CENTRAL COLUMBIANA AND NORTHEASTERN
CARROLL COUNTIES...

At 438 PM EDT, a severe thunderstorm was located near Minerva, or 12
miles north of Carrollton, moving southeast at 30 mph.

HAZARD...Wind gusts to 60 mph.

SOURCE...Radar.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Minerva...                        Lisbon...
Augusta...                        Salineville...
Bergholz...                       Hanoverton...
Irondale...                       Summitville...
Mechanicstown...                  North Georgetown...
Homeworth...                      Guilford Lake State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4076 8065 4058 8071 4049 8094 4073 8118
      4073 8109 4089 8109
TIME...MOT...LOC 2038Z 309DEG 25KT 4076 8103 

HAIL...<.75IN
WIND...60MPH
 
$$
088 
WWUS51 KPBZ 292052
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
452 PM EDT Thu Jul 29 2021

OHC019-029-081-292115-
/O.CON.KPBZ.SV.W.0189.000000T0000Z-210729T2115Z/
Jefferson OH-Columbiana OH-Carroll OH-
452 PM EDT Thu Jul 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHWESTERN JEFFERSON...SOUTHWESTERN COLUMBIANA AND NORTHEASTERN
CARROLL COUNTIES...

At 452 PM EDT, a severe thunderstorm was located 9 miles east of
Minerva, or 11 miles northeast of Carrollton, moving southeast at 30
mph.

HAZARD...Wind gusts to 60 mph.

SOURCE...Radar.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Lisbon...                         Augusta...
Salineville...                    Bergholz...
Hanoverton...                     Irondale...
Summitville...                    Mechanicstown...
East Rochester...                 New Garden...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4076 8065 4058 8071 4049 8094 4069 8114
      4080 8096
TIME...MOT...LOC 2052Z 309DEG 25KT 4070 8093 

HAIL...<.75IN
WIND...60MPH
 
$$
574 
WWUS51 KPBZ 292057
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
457 PM EDT Thu Jul 29 2021

OHC019-029-081-292115-
/O.CON.KPBZ.SV.W.0189.000000T0000Z-210729T2115Z/
Jefferson OH-Columbiana OH-Carroll OH-
457 PM EDT Thu Jul 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHWESTERN JEFFERSON...SOUTHWESTERN COLUMBIANA AND NORTHEASTERN
CARROLL COUNTIES...

At 456 PM EDT, a severe thunderstorm was located 9 miles southwest of
Lisbon, or 12 miles northeast of Carrollton, moving southeast at 30
mph.

HAZARD...Wind gusts to 60 mph.

SOURCE...Radar.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Augusta...                        Salineville...
Bergholz...                       Hanoverton...
Irondale...                       Summitville...
Mechanicstown...                  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes can develop unexpectedly from severe thunderstorms. If a
tornado is reported, move to a basement or small, central room in a
sturdy structure.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4071 8067 4058 8071 4049 8094 4066 8111
      4078 8095
TIME...MOT...LOC 2056Z 309DEG 25KT 4068 8089 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 1:37 PM EDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jul 29, 1:37 PM EDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
137 PM EDT Thu Jul 29 2021

.SYNOPSIS...
Showers and thunderstorms will be crossing the area today with the
passage of a cold front. High pressure returns dry and seasonably
cool conditions for the first half of the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
A shortwave will finish its exit through the region shortly, pushing
most convection east while leaving a residual trail of cloud cover.
Though storms may continue north of I-80 due weak sfc convergence,
the main focus will be on scattered shower and thunderstorm
development ahead of an approaching pre-frontal trough this afternoon
and early evening.

Storms could become severe with damaging wind and large hail the
primary threats in part due to abundant shear and increasingly dry
mid-level air. However, there are two factors that may limit the
threat, keeping confidence low that one even develops. The first
factor is waning upper support as the sfc feature lags behind the
exiting shortwave; more limited storm coverage is the likely outcome
of this. The other factor is instability, or the lack thereof, at
the moment given excessive cloud cover from this morning's
convection. Very simply: more heating/destabilization is needed to
foster robust storm development and tap into the shear/dry air to
create the severe threat.

Overnight, additional weak shortwaves and the passage of the sfc cold
front may aid iso/sct showers with localized thunder. Otherwise,
drier conditions are expected due to building high pressure and dry, cold
advection.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
High pressure will slowly build in from the northwest on Friday with
dry conditions expected through Saturday. Temperatures will run
below seasonal averages under cold advection.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Another shortwave within the broad eastern U.S. upper trough will
push a weak sfc cold front through the region Sunday, increasing
precipitation chances.

High pressure should resume influence over the upper Ohio River
Valley heading into next week under weak upper troughing, with
temperature near to slightly below seasonal averages.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Initial activity associated with a shortwave trough/MCV is currently
exiting the region, with MGW/DUJ possibly keeping a brief
restriction right at TAF time.

Another round of at least scattered showers and thunderstorms are
expected to develop in association with a pre-frontal trough during
the afternoon. Uncertainty regarding storm coverage and intensity
remains, and depends on the degree of destabilization that we can
achieve. Still, elected to keep a period of VCTS for several hours,
and tried to time the most likely period of impact in TEMPO groups at
the terminals. A direct hit will likely result in a brief period of
IFR/LIFR visibility and perhaps strong wind gusts.

Activity should dissipate/move off this evening with the departure of
the trough and the loss of instability. As the cold front drops
across the region overnight, a period of MVFR ceilings and mist is
possible at most terminals. Once daytime mixing commences on Friday,
ceilings will likely break, and VFR conditions and light northwest
wind will develop by midday.

.Outlook...
Restrictions are possible with a Sunday cold front.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&
Hazardous weather outlook, Jul 29, 3:18 PM EDT, 1 hour 12 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
318 PM EDT Thu Jul 29 2021

OHZ039>041-048>050-057>059-068-069-PAZ014-020>023-029-031-073>076-
WVZ001>004-012-021-509>514-301930-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Butler-Beaver-Allegheny-
Armstrong-Indiana-Washington-Greene-Westmoreland-
Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
318 PM EDT Thu Jul 29 2021

...SEVERE THUNDERSTORM WATCH 403 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for east central Ohio, southwest
Pennsylvania, western Pennsylvania, and northern West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Scattered severe thunderstorms are possible today. Damaging wind
gusts would be the primary threat, but large hail and a tornado or
two cannot be ruled out. However, there is a fair amount of
uncertainty whether the severe threat will develop.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ007>009-013-015-016-301930-
Mercer-Venango-Forest-Lawrence-Clarion-Jefferson PA-
318 PM EDT Thu Jul 29 2021

This Hazardous Weather Outlook is for western Pennsylvania.

.DAY ONE...This afternoon and tonight.

Scattered severe thunderstorms are possible today. Damaging wind
gusts would be the primary threat, but large hail and a tornado or
two cannot be ruled out. However, there is a fair amount of
uncertainty whether the severe threat will develop.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jul 29, 3:34 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
334 PM EDT Thu Jul 29 2021

PAZ014-015-022-023-292000-
Armstrong-Butler-Clarion-Indiana-
334 PM EDT Thu Jul 29 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
EAST CENTRAL BUTLER...NORTHWESTERN INDIANA...CENTRAL ARMSTRONG AND
SOUTHERN CLARION COUNTIES...

At 334 PM EDT, a strong thunderstorm was located 9 miles northwest of
Kittanning, moving southeast at 35 mph.

Wind gusts up to 55 mph are possible with this storm.

Locations impacted include...
Kittanning...                     Ford City...
West Kittanning...                East Brady...
Rural Valley...                   Worthington...
West Hills...                     Manorville...
Ford Cliff...                     Elderton...
Applewold...                      Plumville...

Frequent cloud to ground lightning is occurring with this storm. Seek
safe shelter inside a building or vehicle.

LAT...LON 4091 7975 4101 7967 4082 7914 4064 7922
      4060 7939
TIME...MOT...LOC 1934Z 300DEG 30KT 4093 7965
Local storm report, Jul 29, 3:56 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
356 PM EDT THU JUL 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     TSTM WND DMG     1 N CHAMPION            40.09N  79.37W
07/29/2021                   WESTMORELAND       PA   SOCIAL MEDIA

            MULTIPLE TREES DOWN

&&

EVENT NUMBER PBZ2102020

MPK
Special weather statement, Jul 29, 4:01 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
401 PM EDT Thu Jul 29 2021

PAZ022-292030-
Armstrong-
401 PM EDT Thu Jul 29 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
CENTRAL ARMSTRONG COUNTY...

At 401 PM EDT, a strong thunderstorm was located near Kittanning,
moving southeast at 20 mph.

Wind gusts up to 55 mph are possible with this storm.

Locations impacted include...
Kittanning...                     Rural Valley...
West Hills...                     Atwood...
Templeton...

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4088 7959 4093 7955 4086 7926 4074 7927
      4070 7941
TIME...MOT...LOC 2001Z 308DEG 19KT 4089 7953
Special weather statement, Jul 29, 4:05 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
405 PM EDT Thu Jul 29 2021

OHZ040-041-050-PAZ020-292030-
Jefferson-Columbiana-Carroll-Beaver-
405 PM EDT Thu Jul 29 2021

...AN AREA OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
AND HEAVY RAIN WILL AFFECT NORTH CENTRAL JEFFERSON...COLUMBIANA...
NORTHEASTERN CARROLL AND WESTERN BEAVER COUNTIES...

At 405 PM EDT, strong thunderstorms were clustered near Salem, moving
southeast at 40 mph.

Wind gusts up to 45 mph are possible with this storm.

Locations impacted include...
Salem...                          Columbiana...
East Palestine...                 Calcutta...
Lisbon...                         Leetonia...
New Waterford...                  Salineville...
Hanoverton...                     Irondale...
Rogers...                         Summitville...

Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4090 8082 4090 8070 4080 8048 4056 8072
      4074 8109 4084 8109 4090 8103 4090 8090
      4091 8090 4093 8089 4093 8082
TIME...MOT...LOC 2005Z 300DEG 35KT 4091 8091
Special weather statement, Jul 29, 4:15 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
415 PM EDT Thu Jul 29 2021

OHZ058-059-068-069-292100-
Guernsey-Monroe-Noble-Belmont-
415 PM EDT Thu Jul 29 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WIND WILL AFFECT CENTRAL GUERNSEY...NORTHWESTERN MONROE...
SOUTHWESTERN BELMONT AND NORTHEASTERN NOBLE COUNTIES...

At 414 PM EDT, a strong thunderstorm was located near Cambridge,
moving southeast at 45 mph.

Wind gusts up to 55 mph and small hail are possible with this storm.

Locations impacted include...
Cambridge...                      Barnesville...
Woodsfield...                     Byesville...
Quaker City...                    Senecaville...
Beallsville...                    Lore City...
Old Washington...                 Summerfield...
Lewisville...                     Jerusalem...

This includes the following highways...
  Interstate 70 in Ohio between mile markers 177 and 197.
  Interstate 77 in Ohio between mile markers 39 and 56.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4005 8167 4019 8153 3989 8091 3964 8121
TIME...MOT...LOC 2014Z 309DEG 37KT 4005 8147
Special weather statement, Jul 29, 4:20 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
420 PM EDT Thu Jul 29 2021

OHZ049-050-059-292045-
Jefferson-Harrison-Belmont-
420 PM EDT Thu Jul 29 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WIND WILL AFFECT CENTRAL HARRISON...SOUTHWESTERN JEFFERSON AND NORTH
CENTRAL BELMONT COUNTIES...

At 420 PM EDT, a strong thunderstorm was located 8 miles west of
Cadiz, moving southeast at 30 mph.

Wind gusts up to 55 mph and small hail are possible with this storm.

Locations impacted include...
Cadiz...                          Hopedale...
Flushing...                       Adena...
Holloway...                       New Athens...
Morristown...                     Newell...
Deersville...                     Clendening Lake...
Tappan Lake...

LAT...LON 4030 8128 4040 8118 4029 8078 4006 8106
TIME...MOT...LOC 2020Z 309DEG 26KT 4030 8115

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 3:18 PM EDTSpecial Weather StatementPBZMuskingum27 min
Jul 29, 3:31 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Muskingum44 min
Jul 29, 4:05 PM EDTSpecial Weather StatementPBZColumbiana25 min
Jul 29, 4:12 PM EDTSevere Thunderstorm WarningPBZGuernsey, Monroe, Muskingum, Noble48 min
Jul 29, 4:15 PM EDTSpecial Weather StatementPBZGuernsey45 min
Jul 29, 4:20 PM EDTSpecial Weather StatementPBZHarrison25 min
Jul 29, 4:48 PM EDTSevere Thunderstorm WarningPBZBelmont, Harrison, Jefferson14 min
Jul 29, 4:53 PM EDTTornado WarningPBZBelmont, Harrison, Jefferson22 min
Jul 29, 4:54 PM EDTSevere Thunderstorm WarningPBZMonroe, Noble36 min
Jul 29, 5:02 PM EDTTornado WarningPBZCarroll, Columbiana, Jefferson13 min
Jul 29, 5:14 PM EDTTornado WarningPBZCarroll, Columbiana, Jefferson16 min
Jul 29, 5:24 PM EDTSevere Thunderstorm WarningPBZBelmont, Jefferson36 min
Jul 29, 5:28 PM EDTSevere Thunderstorm WarningPBZHarrison, Jefferson47 min
Jul 29, 5:37 PM EDTSevere Thunderstorm WarningPBZBelmont, Monroe, Noble38 min
Jul 29, 5:39 PM EDTTornado WarningPBZJefferson21 min
Jul 29, 5:59 PM EDTTornado Warning Tornado observedPBZJefferson31 min
Jul 29, 6:12 PM EDTSevere Thunderstorm WarningPBZHarrison, Jefferson48 min
Jul 29, 6:36 PM EDTSevere Thunderstorm WarningPBZBelmont, Harrison, Jefferson24 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.